# SDR CALA2025052004831

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 5,526 hours, 1,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK LOOSE AND DRAGGING. L1 SLIDE PACK DOOR HAS BEEN REMOVED AS PER AMM TASK 25-66-01-000-801 STEP E PART D, GIRT LENGHT HAS BEEN SET PROPERLY TO AVOID DRAFT WITH THE FLOOR. THEN IT WAS INSTALLED AS PER AMM TASK 25-66-01-400-801.  DOOR 1L SLIDE PACK REMOVAL/INSTALLATION TASKS WERE VERIFIED AS PER AMM 25-66-01-000-801 AND 25-66-01-400-801, SAFETY RENDER CHECKLIST FOLLOWED. RENDER SAFE SUBMITED TO UAL AC RECORDS.
